قالب وردپرس درنا توس

مقالات منتشر شده در نشریات خارجی

Farbod, D., Iranmanesh, A. and Basirat, M., Continuous ‎and Discrete ‎Analog‎s of the Regularly Varying Generalized Hypergeometric Distribution Generated by Dediscretization ‎and Discretization Methods, Submitted‎

Farbod, D., Generalized Hypergeometric Distribution of a Third Type Generated by
Birth-Death Process in Bioinformatics, Under Review

Grageda, A., Farbod, D. and Kuznetsov, V. A., Modeling and identification of skewed distributions in genomics, proteomics, and bioinformatics determined by birth-death processes, Under Review

Farbod, D., Modeling and simulation studies for some truncated discrete distributions generated by stable densities, J. Mathematical Sciences, Springer, (2021) , https://doi.org/10.1007/s40096-021-00394-5, (2021) 

Farbod, D., Estimation of parameters for a generalized hypergeometric distribution generated by birth-death process,  Journal of Mathematical Researches,  Kharazmi  University  of  Tehran, (2020), 6(3), 417-428, (in Persian)

Farbod, D., On the parameters estimators for a discrete analog of the generalized exponential distribution, Journal of Contemporary Mathematical Analysis, Springer, (2018), 53(3), 162–171.

Fahim Devin, H. and Farbod, D., The mediating role of psychological capital in relationship of coaches sense of humor with teamwork effectiveness from athletes perspective (structural equation model analysis) , International Journal of Statistics and Economics, (2019), 20(3), 83-93.

Tireh, H., Farbod, D. and Jaafari, H., , Evaluaing prevalence of depression and related factors among students of an Iranian Universiy (Case study: Quchan University of Technology), Human and Social Studies, DeGruyter, (2018), 7(1), 26-41.

Danielian, E., Chitchyan, R., Farbod, D., (2016),   On a new  regularly varying generalized  hypergeomtric  distribution of  the second type, Mathematical Reports, (2016), 18(68), 2, 217-232.

Fahim Devin, H. and Farbod, D., Relationships among work life, mental health status and organization-based self-esteem, Proceedings of the Latvian Academy of Sciences, Secion B, DeGruyter, (2016), 70(6), 365–۳۶۹٫

Farbod, D., Asymptotic properties of maximum likelihood estimators for a generalized Pareto-type frequency distribution, Journal of Contemporary Mathematical Analysis, Springer, (2015), 50(1), 44-51.,

Farbod, D., On the estimators for some frequency distributions arising in bioinformatics, Bulletin of the Georgian National Academy of Sciences, (2015), 9(1), 44-50

Farbod, D., Some statistical inferences for two frequency distributions arising in bioinformatics, Applied Mathematics E-Notes, (2014),14, 151-160.

Farbod, D. and Gasparian, K., On the maximum likelihood estimators for some generalized Pareto-like frequency distribution, Journal of the Iranian Statistical Society (JIRSS), (2013), 12(2), 211-233

Fahim Devin, H., Farbod, D., Ghasabian, H., Bidel, T., Ghahremanlou, F., Comparative and correlative study of psychological hardiness competitiveness among female student athletes in individual and team sports, Sport Science Review, (2015), 24(3-4), 201-213,

Farbod, D. and Arzideh, K. On he properties of a parametric function for distribution generated by Levy’s law, International Journal of Mathematics and Computation, (2013), 20(3), 52-59.

Farbod, D. and Gasparian, K., On the confidence intervals for some discrete distributions generated by symmetric stable laws, STATISTICA, (2012), 72(4), 405-413.

Arzideh, K, Fazlalipor, M. and Farbod, D., Fuzzy hypothesis testing with fuzzy data by using fuzzy p-value, Acta Universitatis Apulensis: Series Mathematics and Informatics, (2012), 32, 293-307

Farbod, D., M-estimators as GMM for Stable Laws Discretizations, Journal of Statistical Research of Iran, SRTC, (2011), 8(1), 85-96

Farbod, D. and Arzideh, K., Asymptotic properties of moment estimators for discrete distributions generated by Levy’s law, International Journal of Applied Mathematics and Statistics, (2011), 20(M11), 55-59.

Fahim, H., Arji, M., Farbod, D., Investigating the relationship between organizational justice and employees mental health status, Bulletin of the Georgian National Academy of Sciences, (2014), 8(2), 116-122

Farbod, D., Ebrahimpour, M., and Ghayourmoradi, Z., Maximum likelihood estimation for distribution generated by Cauchy stable law, International Journal of Mathematics and Computation, (2010), 7(J10), 22-28.,

Farbod, D. and Gasparian, K., Asymptotic properties for discrete distributions generated by Cauchy stable law, STATISTICA, (2008), 68(3), 321-326.